# SDR UPS07850244

- Difficulty date: July 25, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 76,672 hours, 27,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012235
- Part serial: 243
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP EMERGENCY LIGHTING FAILED OPS CHECK.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY PACK IAW DC8 AMM 33-50-01-2.  OPS CHECK GOOD.
